MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SMF STEM WITH STIKTITE SZ 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. SMF STEM WITH STIKTITE SZ 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71352503
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/21/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a dislocation of the right hip joint.The patient was treated in hospital from the (b)(6) 2011 to the (b)(6) 2011.Multiple closed reductions were done.Events were classified by aemb as sades and deemed to represent a single complaint considering they all relate to same total hip.
 
Additional Manufacturer Narrative
The associated smf stem with stiktite was not returned for evaluation.However, our investigation indicated that the related device was part of field action initiated in 2016.Corrective actions have been initiated.Our clinical evaluation noted that several attempts have been made to obtain clinical/medical documents to no avail. without supporting clinical/medical documents a thorough investigation cannot be performed.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information become available this complaint can be re-assessed.

Brand Name
SMF STEM WITH STIKTITE SZ 3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
sarah freestone
1450 brooks road
memphis, TN 38116
MDR Report Key7534022
Report Number1020279-2018-00997
Device Sequence Number176102
Product Code LPH
UDI-Device Identifier03596010619594
UDI-Public03596010619594
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Model Number71352503
Device Catalogue Number71352503
Device Lot Number09MTM0011G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer05/01/2018
05/01/2018
05/01/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date08/03/2018
07/12/2023
10/05/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71331754, 75007448.; 71331854 R3 0 HOLE ACET SHELL 54MM.; 71352116 LEFT ANTEVERTED MODULAR NECK.; UNK FEMORAL HEAD.; 71331854 R3 0 HOLE ACET SHELL 54MM; 71352116 LEFT ANTEVERTED MODULAR NECK; UNK FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown